Journal of the Mathematical Society of Japan

Quasi-permutation modules over finite groups

Shizuo ENDO and Takehiko MIYATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 3 (1973), 397-421.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435570

Digital Object Identifier
doi:10.2969/jmsj/02530397

Mathematical Reviews number (MathSciNet)
MR0318276

Zentralblatt MATH identifier
0277.20005

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

ENDO, Shizuo; MIYATA, Takehiko. Quasi-permutation modules over finite groups. J. Math. Soc. Japan 25 (1973), no. 3, 397--421. doi:10.2969/jmsj/02530397. https://projecteuclid.org/euclid.jmsj/1240435570


Export citation